# SDR SWAA2022021748281

- Difficulty date: June 4, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 52,262 hours, 30,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF THE AFT CARGO COMPARTMENT SCUFF PLATE IS CRACKED AT THE FWD STOP PIN MATING POINT. / REMOVED AND REPLACED CENTER SCUFF PLATE REF AMM 53-11-02.
